MathSciNet Relay Station
MathSciNet bibliographic data
MR766636 (86c:32024) 32G15 (30C35)
Shiga, Hiroshige On analytic and geometric properties of Teichmüller spaces. J. Math. Kyoto Univ. 24 (1984), no. 3, 441–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement